# SDR CALA2023120503545

- Difficulty date: December 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 106,718 hours, 14,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 157038
- Condition: Failed
- Location: R1 M33094
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - DR1 RH EMERGENCY BATTERY PACK (M33094) INTERMITTA NT FAULT DURING OPERATIONAL TEST. TRANSFER HX NON-ROUTINE WO.2429821 AND ORIGINATED BY V896963. DR R1 EMER LIGHT BATTERY (M33094) REPLACED AND TESTED NORMAL AS PER AMM33-51-06. WORK ACCOMPLISHED BY V898181 AND INSPECTED BY V896958. IDT INSPECTED BY HX147282 ADD EMP:V896958
